# SDR AALA200800173

- Difficulty date: January 26, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- Aircraft time: 64,477 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RSW INFLIGHT T1093/26JAN - CREW REPORTED NOSE GEAR RED LIGHT AFTER RETRACTION.  RETURNED TO RSW AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE LANDING GEAR STRUT REPACK AND REPLACED SCHRADER VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
